# SDR AALA20040774

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTING AT FORWARD GALLEY FLOOR INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING ASSEMBLY CONNECTOR FOR AT FORWARD GALLEY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
